# SDR CHQA200600057

- Difficulty date: May 6, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N844RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145620
- Aircraft time: 7,689 hours, 6,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Part serial: C02273
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 3,927 hours, 2,823 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ARRIVED AT AIRCRAFT TO FIND BOTH OVERWING EMERGENCY LIGHTS ILLUMINATED AND INSIDE THE AIRCRAFT THE FLOOR EMERGENCY LIGHTS AFT OF THE EMERGENCY EXIT ROWS ILLUMINATED ALONG WITH OVERHEAD EXIT LIGHT.  THE LIGHT SWITCH IN THE COCKPIT WAS IN THE OFF POSITION.  REMOVED AND REPLACED BATTERY POWER SUPPLY IAW EMB 145 MM 33-50-04.  OPS CHECK GOOD.
